MAUDE Adverse Event Report: ST PAUL PNEUPAC VR1 AIR MIX; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VR1 AIR MIX; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number VR1AIRNJ
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cardiac Arrest (1762); Cyanosis (1798)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other text: g5: no 510k as product not sold in us.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that a patient went into cardiopulmonary arrest during use."previously used vr1 when taking a bath".When a ct scan was performed, the patients face turned brown and cyanosis was confirmed, and went into cardiopulmonary arrest.The patient was immediately resuscitated by administering cardiac massage and electric shock, and returned to the ward and put on a ventilator.Then at 11:30 the patient had the same symptoms again.The second time, the patient was not using vr1, so the reporter believes it to be an issue with the patient.The patient's condition has since stabilized.Adverse patient effects are unknown.
 
Additional Manufacturer Narrative
Device evaluation: one device was received.A visual inspection found that the noairmix/airmix switching lever was about to break.During the functional testing, it was found that there was no abnormality other than the switching lever being about to break.The cause of the reported event was not found to be caused by this product.The air mix switch was replaced.Product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.
 
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.

Brand Name
PNEUPAC VR1 AIR MIX
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18144061
Report Number3012307300-2023-10519
Device Sequence Number7609118
Product Code BTL
UDI-Device Identifier35019315074862
UDI-Public(01)35019315074862(11)190313
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVR1AIRNJ
Device Catalogue NumberVR1AIRNJJP
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/29/2023
Not provided
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date06/26/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown